# SDR AALA20140404006

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 55,766 hours, 7,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE LT NR 2 & 3 DOORWAYS WILL NOT ILLUMINATE.  REPLACED OVERHEAD BATTERY PACK & CHARGER, OPERATIONS CHECKED NORMAL.
